# SDR AALA20170113033

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 73,442 hours, 38,615 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE LANYARD PIN PROTRUDING FROM PACK.  SECURED THE PIN IAW AMM 25-62-00. OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
